My husband has past history of irregular PSA(prostate). He had his testosterone levels checked because of certain complaints. His level was 340. They checked again and it had dropped. They put him on Axiron and it has only continued to drop. Currently it is total T is 115 and free T is 3.32. He is having constant headaches, extreme changes in emotions/moods, depression, night sweats, problems sleeping, ED. We are baffled at what to do next. His urologists called and scheduled appt. in a couple of days but I don't want them to just change him to another med if he needs to be checked for something else. (It has been a very difficult time for him and us) I have read about maybe pituitary, thyroid, and other problems that may be causing this. Any info as what to ask the doctor would be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.